# SDR WX0A2014090972147

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,173 hours, 34,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK IN TAIL SECTION INOPERATIVE.  R & R EMER LIGHT BATTERY PACK IN TAIL SECTION IAW AMM 35-53-01.  OPERATIONS CHECKED GOOD.
